# SDR YENA2023100401191

- Difficulty date: October 2, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N946JL
- Make and model: Airbus A321-231
- Aircraft serial: 06425
- Aircraft time: 36,040 hours, 7,019 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#324, LAX-JFK. 'F/CTL AIL SERVO FAULT LEFT AIL B SYS AMBER BOX AFTER SMALL BUMP/ROLL IN FLIGHT.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
